# SDR DL76G060426

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 24,192 hours, 10,831 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST WEATHER RADAR SHORTLY AFTER TAKEOFF.  REPLACED WX RADAR R/T.  TEST OK ON CTR DISPLAY AND BOTH  EHSI'S.
